# SDR NACA2016081100059

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERNAL DOUBLER BETWEEN STA 967 TO 996 STR 25L.  REPLACED WITH MADE REPAIR PART AND MAT IDENTIFIED IAW 65-45776 REV ER.  DOUBLER INSTALLED WITH NEW SKIN REF NRC 1493466 AND NRC 1493379.  RII COMPLETED.
